The distinguishing numbers of merged Johnson graphs
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 395-408
https://doi.org/10.4134/BKMS.2015.52.2.395
Published online March 31, 2015
Dongseok Kim, Young Soo Kwon, and Jaeun Lee
Kyonggi University, Yeungnam University, Yeungnam University
Abstract : In present article, we determine the distinguishing number of the merged Johnson graphs which are generalization of both the Kneser graphs and the Johnson graphs.
Keywords : distinguishing numbers, merged Johnson graphs
MSC numbers : 05C15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd